# SDR CA960722006

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 2710 · Aileron Control System
- Part: Panel
- Condition: Jams Aileron
- Location: Belly
- Part time: 22,820 hours
- Component: Swrngn
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) ON PREFLIGHT CREW FOUND AILERONS JAMMED. INVESTIGATION FOUND THAT THE RIGHT HAND BELLY PANEL (PANEL 612) THAT COVERS THE AILERON PUSH PULL RODS AND THE FLAP INTERCONNECT WAS BULGED INWARDS AND WAS FOULING THE AILERON SWING LINK. A HOLE HAD DEVELOPED IN THE PANEL ALLOWING THE AILERON PUSH PULL ROD END BOLT TO CATCH THE HOLE AND JAM THE AILERON. (SEE IPC 27-10-03, FIG.1, ITEM 18, SWING LINK, P/N 27-71004-035). SWING LINK CAN BE INSTALLED IN TWO WAYS. (1) ANGLED UP IT VERY CLOSE TO FLAP INTERCONNECT BEAM. (2) ANGLED DOWN (CONDITION FOUND) WITH PUSH ROD END BOLTS INSTALLED HEAD ON TOP, THE BOLT ENDS ARE CLOSE TO THE PANEL. SUBMITTER SAYS THEY INSTALLED THE BOLTS WITH THE NUT AND COTTER KEY ON TOP, GIVING MAX.
